# SDR CA971028013

- Difficulty date: October 22, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Aerosp ATR 42-300
- Engine: Pwa PW120
- Propeller: Hamstd 14SF5
- System (JASC): 3242 · Brake
- Part: Disc
- Part number: 5010783
- Condition: Broken
- Location: Lt Nr 1 Brake
- Part time: 17,207 hours
- Component: 50068572
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TAXI, AIRCRAFT SUDDENLY PULLED TO THE LEFT. AIRCRAFT HAD TO STOP AS TAXIING NO LONGER POSSIBLE. NR1 BRAKE AND WHEEL REPLACED. INSPECTION OF BRAKE FOUND THAT THE STATIONARY DISC WAS BROKEN AND THE LOOSE PART WAS JAMMING THE WHEEL.
